“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 465
School of Mathematics
  Title:   Locally unmixed modules and ideal topologies
  Author(s):  R. Naghipour
  Status:   Published
  Journal: J. Algebra
  No.:  2
  Vol.:  236
  Year:  2001
  Pages:   768-777
  Supported by:  IPM
Let R be a commutative Noetherian ring, and N a non-zero finitely generated R-module. In this paper, the main result asserts that N is locally unmixed if and only if, for any N-proper ideal \frak a of R generated by ht N \frak a elements, the topology defined by (\frak a N)(n),n ≥ 0, is equivalent to the \frak a -adic topology.

Download TeX format
back to top
scroll left or right